A Relative cohomological invariant for group pairs.
Manuscripta mathematica, Tome 83 (1994) no. 3-4, pp. 1-18
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
group pairs, numbers of ends, duality groups, finitely generated groups, cohomological invariants, subgroups of infinite index, ends, duality
@article{MM2_1994__83_3-4_155943,
author = {M.G.C. Andrade and E.L.C. Fanti},
title = {A {Relative} cohomological invariant for group pairs.},
journal = {Manuscripta mathematica},
pages = {1--18},
year = {1994},
volume = {83},
number = {3-4},
zbl = {0837.20061},
url = {http://geodesic.mathdoc.fr/item/MM2_1994__83_3-4_155943/}
}
M.G.C. Andrade; E.L.C. Fanti. A Relative cohomological invariant for group pairs.. Manuscripta mathematica, Tome 83 (1994) no. 3-4, pp. 1-18. http://geodesic.mathdoc.fr/item/MM2_1994__83_3-4_155943/